Previous |  Up |  Next

Article

Title: On order and geodesic alignment of a connected bigraph (English)
Author: Changat, Manoj
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 41
Issue: 4
Year: 1991
Pages: 713-715
.
Category: math
.
MSC: 05C38
MSC: 06A06
idZBL: Zbl 0762.05042
idMR: MR1134959
.
Date available: 2008-06-09T15:42:36Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/102501
.
Reference: [1] R. Jamison-Waldner: A perspective on abstract convexity classifying alignments by varieties.In "Convexity and Related Combinatorial Geometry" (D. Kay and M. Breen, Eds.) pp. 113-150, Decker, New York, 1982. Zbl 0482.52001, MR 0650310
Reference: [2] H. M. Mulder: The Interval Function of a Graph.Dissertation, Math. Centre Tracts 132, Amsterdam, 1980. Zbl 0446.05039, MR 0605838
.

Files

Files Size Format View
CzechMathJ_41-1991-4_11.pdf 314.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo